# SDR A6WA2017050244965

- Difficulty date: April 15, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 39,190 hours, 38,190 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017351
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER ANGLE AT BS 280 BETWEEN RBL 9 AND LBL 9 IS CORRODED.  REPLACED THE FLOORBEAM ANGLE IAW SRM 51-42-06, AND 51-40-11.
